MAUDE Adverse Event Report: BECTON DICKINSON BD¿ SHARPS COLL 9GAL HINGE PHARMWASTE; SHARPS DISPOSAL

BECTON DICKINSON BD¿ SHARPS COLL 9GAL HINGE PHARMWASTE; SHARPS DISPOSAL
Catalog Number 305634
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/30/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturing location for this product is (b)(4).This site is an oem manufacturing site.Therefore, bd corporate headquarters in (b)(4) has been listed and the (b)(4) fda registration number has been used for the manufacture report number.Medical device expiration date: n/a.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that lids of bd¿ sharps coll 9gal hinge pharmwaste were missing when products were received.The following information was provided by the initial reporter: ¿lids missing on sharps container.¿.
 
Additional Manufacturer Narrative
H.6.Investigation: it was reported that lids were missing when received.Sample photo representation was provided for evaluation.No photo of the original packaging could be provided for the manufacturer, and the number of missing lids was not confirmed.A review of the device history record (dhr) for the reported lot was performed and there were no issues found for missing lids.A review of non-conforming material report (ncmr) was performed for the last twelve months and did not identify any nonconformance reported for missing lids for the same part number.This lot was confirmed produced after corrective actions.A weight system that provides a weighted label for each final box before shipment has already been implemented for this product to ensure the correct quantity of pieces per box before shipping.It was not possible to confirm that any failure mode was related to the manufacturing process with the information provided since the scale is validated and did not detect any lack of lid components.
 
Event or Problem Description
It was reported that lids of bd¿ sharps coll 9gal hinge pharmwaste were missing when products were received.The following information was provided by the initial reporter: ¿ lids missing on sharps container.¿.

Brand Name
BD¿ SHARPS COLL 9GAL HINGE PHARMWASTE
Common Device Name
SHARPS DISPOSAL
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key8475669
Report Number2243072-2019-00639
Device Sequence Number11147465
Product Code FMI
UDI-Device Identifier50382903056342
UDI-Public50382903056342
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K943134
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305634
Device Lot Number8347927
Initial Date Received by Manufacturer 03/18/2019
Supplement Date Received by Manufacturer03/18/2019
Initial Report FDA Received Date04/02/2019
Supplement Report FDA Received Date04/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;